# SDR V0XD20210606004

- Difficulty date: May 31, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER STAIR PANEL ASSY UPPER AND LOWER PANEL HINGES (WHERE ATTACHES TO STAIRS) ARE CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR UPPER STAIR PANEL UPPER AND LOWER HINGES(PN: 601R31980-63/606-31980-10) CRJ 900 ARM 51-21-01, 51-42-06, 51-41-02, 51-25-06, 51-40-11, 51-21-16
